# SDR CTU2002F00007

- Difficulty date: April 25, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N4231C
- Make and model: Cessna 414
- Aircraft serial: 4140531
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4078109001
- Part serial: ZA034534
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER IS A FACTORY OVERHAULED UNIT.  TOTAL TIME OF PART IS UNKNOWN.  THE SEAM JUST INSIDE THE EXHAUST INLET FAILED DUE TO HEAT STRESS WHICH IN TURN CAUSED A PREVIOUS WELDED REPAIR TO CRACK AS WELL.  CAUSE OF FAILURE, TO BE RELATED TO HEAT STRESS AND AGE.
